MathSciNet Relay Station
MathSciNet bibliographic data
MR2302653 34C10 (34K11 39A10)
Erbe, L.; Peterson, A.; Saker, S. H. Oscillation and asymptotic behavior of a third-order nonlinear dynamic equation. Can. Appl. Math. Q. 14 (2006), no. 2, 129–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement